# SDR DL72L981547

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Condition: Failed
- Location: Nr 2
- Component: 2299
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL IN COCKPIT AND FWD CABIN FL 310.  FOUND ESSENTIAL T/R AT FAULT.  SWAPPED WITH NR 2 T/R AND PUT NR 2 T/R ON MCO.
